# SDR FDEA201105091783

- Difficulty date: May 9, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N677FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 791
- Aircraft time: 18,513 hours, 10,244 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK IS GOUGED AT FRAME 64; RBL 34.  REMOVED DAMAGED SEAT TRACK IAW SRM 51-72-10, PG 2.  INSTALLED NEW SEAT TRACK ADAPTER IAW SRM 51-72-10, PG 2.
